My WebMD Sign In, Sign Up

Testosterone

Following Topic Unfollow Topic | 1 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi OK if this is as you say from your mothers side, then all you can do is live with it, just like me and thousands of others have done.But please...
Posted:
1 of 1 found this helpful
Q.
A.
Your doctor probably started–out treatment at the recommended lowest possible dose based upon your initial testosterone values. There is nothing...
Posted:
0 of 1 found this helpful
Q.
A.
Hi So if you think its from an STD, how long ago do you think this was?OK what follows, any one of these can give him ED (erectile dysfunction). To...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Yes this is a side effect along with a whole host of others. Just google  testosterone injections side effects, lots to read.good Luck
Posted:
2 of 2 found this helpful
Q.
A.
No more (and probably less) than any trace hormones that may be in bodily fluids in a heterosexual relationship. Those minute traces will not result...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Below is 3 links that should help you understand things a bit better for you and for him. http://www.webmd.com/erectile...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I would go down other avenues way before you do that, get tested for a start, to see were your levels are now.The problem is it can shut down your...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Your anxiety problems from your PTSD could very well be the reason for your low testosterone, and you may have some stress as well from your PTSD...
Posted:
2 of 2 found this helpful
Q.
A.
The only person that could answer that question would be a fertility specialist who is working with BOTH of you -- someone who knows your...
Posted:
0 of 0 found this helpful
Q.
A.
Personally, I think those "testosterone boosters" are worthless, but you have to make your own decision. Herbal and over-the-counter...
Posted:
0 of 0 found this helpful
Q.
A.
It sounds to me like you need to visit a doctor. I'm sorry if that sounds flippant, but it's the truth."Critically low" vitamin...
Posted:
0 of 0 found this helpful
Q.
A.
Call your doctor. Acne is a side effect of testosterone therapy, so you either need a dosage adjustment or acne treatment. Please keep in mind that I...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If you google your question, you find all the info you need.Good Luck
Posted:
0 of 1 found this helpful
Q.
A.
Muscle building products can help build you some muscles. The problem is the side effects. For example, even too much Vitamin C can cause severe...
Posted:
1 of 1 found this helpful
Q.
A.
yes it very much so can affect your mood and cause other issues as well.http://waterfastingweightloss.us
Posted:
0 of 0 found this helpful